# SDR CAL951054

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Jamb
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK AT LEFT LOWER CORNER OF AFT PRESSURE BULKHEAD DOOR JAMB.  THE DOOR JAMB WAS REPAIRED IAW ECRA 5310-03176 AND EA 653A006.  (M)
